Psoriasis Cure Now Community Network

Greetings everyone. My wife had her first appearance of psoriasis about 3 months ago. The majority are on her scalp and the back of her thighs with a few spots on her torso and upper arms. She went to the dermatalogist about 2 weeks ago and was persribed Clorbetasol .05% for both. The scalp appears to be healing up well, but our concern is with the affected areas on her legs. Every area that has psoriasis on her legs has turned blue around and between the spots. The skin that the ointment has been applied to directly is still white, but the entire rest of the area is blue! Has anyone else had this happen?? I've researched possible side effects of the steroid ointment and come up with nothing conclusive. Her dermatalogist has no idea what it would be, but suggested to wait a month or so and see if it goes away! I'm sorry, but unexplained blue skin isn't something I would think you should just 'wait and see' for a month.

 

Any help would be appriciated.

Thanks

David

Views: 494

Reply to This

Replies to This Discussion

Hi there! I have been using clobetasol ointment on my hands for a couple of years now. I noticed my hands had some blue spots, too, and I remember my doctor telling me that the steroids can actually cause the blood vessels to move closer to the skin. The blue areas that you are seeing could quite possibly be blood vessels that have become more visible as they have moved closer to the skin.

Reply to Discussion

RSS

What's Hot at Psoriasis Cure Now

Sign up to receive Psoriasis Cure Now's free, quarterly Psoriasis Treatment Tips newsletter by email. The latest from top experts, plus common sense ideas from other psoriasis patients.

Sign up for free psoriasis treatment tips

---------------

---------------
Visit our home page by clicking our logo:

© 2017   Created by Psoriasis Cure Now.   Powered by

Badges  |  Report an Issue  |  Terms of Service